# SDR USAASB03201

- Difficulty date: November 13, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOPERATIVE AT THE FORWARD LEFT OVERWING EMERGENCY HATCH AND SEAT.  MAINTENANCE REMOVED AND REPLACED THE M1479 BATTERY PACK. OPS CHECK GOOD.  (M)
